Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Constant pain in right shoulder, prescribed deltacortril tablets and zirtek for stress. Suggestion?

Hi Im worried about my right shoulder area .Ive got constant pain in it for the last few days...have been to the doctor on monday last and she prescribed me deltacortril tablets and zirtek 10mg and zinnat tm 500mg tablets.these are all for stress as I have a rash on both my arms and my skin is very dry around my face...the shoulder pain is only since about thursday but this is not the 1st time this pain has been there...can you give me your opinion. Help. Thank you. dave Keane waterford Ireland
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

I am Dr vaibhav Gandhi, I am orthopaedic surgeon and spine specialist.
I have studied your case.

You may need to take X ray shoulder, and MRI shoulder to look for nerve compression.

Shoulder pain can be due to degenerative changes, or frozen shoulder
physiotherapy -short wave diathermy and ultrasonic therapy with some medication will give you pain relief.

Take care
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor